# SDR SIMA20140628005

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 26,672 hours, 22,497 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Strap
- Condition: Malfunctioned
- Location: Nr 1 Nav Unit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOST ALL NAV'S ADF, VOR & LOC, DME, GLIDESLOPE CAPTAIN SIDE, DUE TO POWER SURGE AT INU RACK.  SMELL OF ELEC BURN NOTICED.  R & R NR 1 NAV UNIT STRAP BOARD IAW AMM 34-32-11.  OPERATIONS CHECKED GOOD.  SEE NRWC 680-DFW-01857 ACFT REMAINS COMPLIANT FOR CONTINUED CAT II OPERATION.
